Skip to main content

Thank you for visiting nature.com. You are using a browser version with limited support for CSS. To obtain the best experience, we recommend you use a more up to date browser (or turn off compatibility mode in Internet Explorer). In the meantime, to ensure continued support, we are displaying the site without styles and JavaScript.

Is trastuzumab associated with adverse cardiac effects in patients with breast cancer?

This is a preview of subscription content, access via your institution

Relevant articles

Open Access articles citing this article.

Access options

Buy article

Get time limited or full article access on ReadCube.

$32.00

All prices are NET prices.

References

  1. Ewer MS and Lippman SM (2005) Type II chemotherapy related cardiac dysfunction: time to recognize a new entity. J Clin Oncol 23: 2900–2902

    CAS  Article  Google Scholar 

  2. Ewer MS et al. (2005) Reversibility of trastuzumab-related cardiotoxicity: new insights based on clinical course and response to medical treatment. J Clin Oncol 23: 7820–7826

    CAS  Article  Google Scholar 

  3. Lenihan DJ et al. (2007) Superior detection of cardiotoxicity during chemotherapy using biomarkers. J Card Failure 13: S151

    Article  Google Scholar 

  4. Cardinale D et al. (2004) Prognostic value of troponin I in cardiac risk stratification of cancer patients undergoing high-dose chemotherapy. Circulation 109: 2749–2754

    CAS  Article  Google Scholar 

  5. Kalay N et al. (2006) Protective effects of carvedilol against anthracycline-induced cardiomyopathy. J Am Coll Cardiol 48: 2258–2262

    CAS  Article  Google Scholar 

Download references

Acknowledgements

The synopsis was written by Mandy Aujla, Associate Editor, Nature Clinical Practice.

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Michael S Ewer.

Ethics declarations

Competing interests

The authors declare no competing financial interests.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Ewer, M., Lenihan, D. Is trastuzumab associated with adverse cardiac effects in patients with breast cancer?. Nat Rev Clin Oncol 5, 192–193 (2008). https://doi.org/10.1038/ncponc1045

Download citation

  • Received:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1038/ncponc1045

Further reading

Search

Quick links

Nature Briefing

Sign up for the Nature Briefing newsletter — what matters in science, free to your inbox daily.

Get the most important science stories of the day, free in your inbox. Sign up for Nature Briefing